Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Stopped contraceptive pills because of headache. No period since then. What is wrong?

I was on microgynon contraceptive pill for 4 years when i had to come off it because of bad headaches back in november last year. since then i haven't had a single period, i contacted my doctor 3 months ago and he said to wait a little longer but now its been 5 months im really concerned about there being something wrong. any ideas?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi and thanks for the query,
I suggest another cause of the headache should actually be investigated. It shall actually be rare that this could be directly related to the use of microgyn, it s really difficult to be related.
Taking Microgyn, which is actually a hormone alters the normal hormonal cycle in the females, and this could take 3 to 4 months to regularize in most women. It is not rare to have some of these women who fail to menstruate after stopping the drug/.
However, after stopping the drug, it is not sure that the woman is protected from falling pregnant. Having risky sexual interactions remains a potential and high risk of getting pregnant. The commonest cause of lack of periods in a woman of reproductive age, especially when not on a very continuous and sure method of contraception is pregnancy.
Pregnancy possibilities in your case are still high. I still think you should consult and carry out a good pregnancy test.
thanks and best regards,
Luchuo, MD.

Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor